Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the universal covering space and the fundamental group


Author: C. W. Saalfrank
Journal: Proc. Amer. Math. Soc. 4 (1953), 650-653
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056918-6
MathSciNet review: 0056918
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Seifert and W. Thelfall, Lehrbuch der Topologie, Leipzig and Berlin, 1934.
  • [2] Alfred M. Peiser, Covering mappings, Duke Math. J. 10 (1943), 305–307. MR 0008134
  • [3] K. Borsuk, Sur les rétractes, Fund. Math. vol. 17 (1931) pp. 152-170.
  • [4] C. W. Saalfrank, Retraction properties for normal Haussdorff spaces, Fund. Math. 36 (1949), 93–108. MR 0031710

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056918-6
Article copyright: © Copyright 1953 American Mathematical Society